Zeta determinant for Laplace operators on Riemann caps

Antonino Flachi, Guglielmo Fucci

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The goal of this paper is to compute the zeta function determinant for the massive Laplacian on Riemann caps (or spherical suspensions). These manifolds are defined as compact and boundaryless D-dimensional manifolds deformed by a singular Riemannian structure. The deformed spheres, considered previously in the literature, belong to this class. After presenting the geometry and discussing the spectrum of the Laplacian, we illustrate a method to compute its zeta regularized determinant. The special case of the deformed sphere is recovered as a limit of our general formulas.

Original languageEnglish
Article number023503
JournalJournal of Mathematical Physics
Volume52
Issue number2
DOIs
Publication statusPublished - 2011 Feb 3
Externally publishedYes

Fingerprint

Laplace transformation
Laplace Operator
caps
determinants
Determinant
Riemann zeta function
geometry
Cap
Class

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Zeta determinant for Laplace operators on Riemann caps. / Flachi, Antonino; Fucci, Guglielmo.

In: Journal of Mathematical Physics, Vol. 52, No. 2, 023503, 03.02.2011.

Research output: Contribution to journalArticle

@article{aafeddaa7ccc428eb643a60e4ef56674,
title = "Zeta determinant for Laplace operators on Riemann caps",
abstract = "The goal of this paper is to compute the zeta function determinant for the massive Laplacian on Riemann caps (or spherical suspensions). These manifolds are defined as compact and boundaryless D-dimensional manifolds deformed by a singular Riemannian structure. The deformed spheres, considered previously in the literature, belong to this class. After presenting the geometry and discussing the spectrum of the Laplacian, we illustrate a method to compute its zeta regularized determinant. The special case of the deformed sphere is recovered as a limit of our general formulas.",
author = "Antonino Flachi and Guglielmo Fucci",
year = "2011",
month = "2",
day = "3",
doi = "10.1063/1.3545705",
language = "English",
volume = "52",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "2",

}

TY - JOUR

T1 - Zeta determinant for Laplace operators on Riemann caps

AU - Flachi, Antonino

AU - Fucci, Guglielmo

PY - 2011/2/3

Y1 - 2011/2/3

N2 - The goal of this paper is to compute the zeta function determinant for the massive Laplacian on Riemann caps (or spherical suspensions). These manifolds are defined as compact and boundaryless D-dimensional manifolds deformed by a singular Riemannian structure. The deformed spheres, considered previously in the literature, belong to this class. After presenting the geometry and discussing the spectrum of the Laplacian, we illustrate a method to compute its zeta regularized determinant. The special case of the deformed sphere is recovered as a limit of our general formulas.

AB - The goal of this paper is to compute the zeta function determinant for the massive Laplacian on Riemann caps (or spherical suspensions). These manifolds are defined as compact and boundaryless D-dimensional manifolds deformed by a singular Riemannian structure. The deformed spheres, considered previously in the literature, belong to this class. After presenting the geometry and discussing the spectrum of the Laplacian, we illustrate a method to compute its zeta regularized determinant. The special case of the deformed sphere is recovered as a limit of our general formulas.

UR - http://www.scopus.com/inward/record.url?scp=79952076369&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79952076369&partnerID=8YFLogxK

U2 - 10.1063/1.3545705

DO - 10.1063/1.3545705

M3 - Article

AN - SCOPUS:79952076369

VL - 52

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 2

M1 - 023503

ER -